# SDR ASAA2013102296878

- Difficulty date: October 22, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L2 MOPSILL FOUND CORROSION ON UPPER SURFACE OF LT SHEAR WEB. ACFT GROUNDED.  FURTHER INVESTIGATION FOUND LT SHEAR WEB CRACKED.  FABRICATED NEW SHEAR WEB IAW SRM 51-40-05.
